VAERS Explorer
Back to explore

Report #2853342

Received Aug 8, 2025

A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Female
Age
11 yrs
State
CT
Recovered
Recovered
Vaccinated
Aug 8, 2025
Onset
Aug 8, 2025
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
HPV9HPV (GARDASIL 9)MERCK & CO. INC.1z002903IM / RA

Symptoms (3)

Immediate post-injection reactionLoss of consciousnessSyncope

Symptom narrative

Administered State: HPV, MenQuadfi, TDap immunization(s) as ordered. See immunization activity for details. Patient denies any questions or concerns at this time. Patient had syncopal event immediately after administration of HPV vaccine. LOC less than thirty seconds. Laid patient flat on her back after regaining consciousness. Mom in exam room with patient. Provider aware. Went back in room with water for patient and she was alert, oriented, and offered no complaints.

Current illness

7/23/25 dx with OM and prescribed cefdinir

Medical history

Constipation Allergic rhinitis due to pollen Dyshidrotic eczema

Other medications

cefdinir, albuterol

Allergies

amoxicillin allergy